World of Warcraft Issues
I have an HP Desktop that I just purchased about a year ago which has 5GB ram and AMD Athlon II x 215 Processor 270 GHZ. The card is an integrated NVIDIA 9100. I just got back into gaming and this computer just started running different and Im not sure if its the computer or what the game actually is wanting since the Pandaria release. I reduced the graphics down to nearly poor level and its running and I can play the game fairly fine but when I go to different areas that I havent been to for awhile the game sits on the load screen for a long time and when it finally gets there every few steps will freeze and I notice the fps goes to 2-4 then back up to 30-35. I usually average 35-40 fps and lag speed is always 700ms-1200ms. Im on broadband and I know the download and upload speed plays some part in the game but what can I do to stop my fps from jumping all over and be able to play with better graphics instead of on poor level. Any help is appreciated.....I tried a dungeon today and it took 20 minutes of loading and I finally exited the game and came back on and it went right in but after I went in the game started freezing after walking some. Im tired of this and want to be able to play this game. My son has a cheaper laptop than this desktop and he plays just fine and loads just fine. Yesterday during play it kept exiting to the home screen and said at one time the graphics display quit working. I tried updating the driver already but still does it. Can I add a better graphics card to this setup and power supply and get better gaming? Not sure what to do.
World of warcraft has in game graphics settings that if not set lower than the preset ones will make your game unplayable also in the offical Wow forums they have a help fourm World of Warcraft -Forums- Support- Technical Support - User Tips and Tricks http://us.battle.net/wow/en/forum/topic/6489881062
I have been playing WoW for 3 years and I only started to have the same issues when they released Firelands and since Mists it has gotten worse.